Alert archive / Georgia / Wind Advisories in 2013

Wind Advisory 5, NWS Jacksonville, FL

March 25, 201312 counties in Georgia; Baker County, Nassau County, Suwannee County, Florida

NWS Jacksonville, FL issued this wind advisory at Mar 25, 2013, 3:59 AM EDT for 12 counties in Georgia; Baker County, Nassau County, Suwannee County, Florida. It took effect at Mar 25, 2013, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2013, 3:59 AM EDT (07:59 UTC)
In effect from
Mar 25, 2013, 8:00 AM EDT
Expired
Mar 25, 2013, 8:00 PM EDT
In force
12 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Nassau County, FL, Suwannee County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 8.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2013-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 610 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2013-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
610 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1504 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

350 
WWUS72 KJAX 250759
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 AM EDT MON MAR 25 2013

FLZ020>025-GAZ132>136-149>154-162>166-260000-
/O.NEW.KJAX.WI.Y.0005.130325T1200Z-130326T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-COFFEE-JEFF DAVIS-
BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...DOUGLAS...
HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...WAYCROSS...
BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE...
FOLKSTON...WOODBINE...ST MARYS
359 AM EDT MON MAR 25 2013

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT
THIS EVENING. 

* WINDS...WEST WINDS 20 TO 25 MPH. GUSTS AROUND 40 MPH.

* IMPACTS...SOME TREE DAMAGE MAY OCCUR WITH WIND GUSTS OF 40 MPH.
  TAKE PRECAUTIONS TO SECURE LOOSE OR LIGHTWEIGHT OUTDOOR ITEMS.
  IN ADDITION...DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER
  HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE
  HIGH WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. 

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

&&

$$

FLZ030>033-035>038-040-260000-
/O.NEW.KJAX.LW.Y.0014.130325T1200Z-130326T0000Z/
UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-
MARION-
INCLUDING THE CITIES OF...LAKE BUTLER...STARKE...
GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...GAINESVILLE...
PALATKA...PALM COAST...OCALA
359 AM EDT MON MAR 25 2013

...LAKE WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
EDT THIS EVENING. 

* WINDS...WEST TO NORTHWEST 15 TO 20 MPH. GUSTS AROUND 35 MPH.

* IMPACTS...SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING OVER
  AREA LAKES...RIVERS AND WATERWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. BOATERS IN THE 
ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN
WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA
CAUTION WHEN TRAVELING AS WELL.

&&

$$
2 follow-up statements
572 
WWUS72 KJAX 251759
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
159 PM EDT MON MAR 25 2013

FLZ020>022-GAZ162-260200-
/O.NEW.KJAX.FZ.A.0006.130327T0900Z-130327T1200Z/
/O.CON.KJAX.WI.Y.0005.000000T0000Z-130326T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-ECHOLS-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
STATENVILLE
159 PM EDT MON MAR 25 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

* WINDS...WEST WINDS 20 TO 25 MPH. GUSTS AROUND 40 MPH.

* TEMPERATURE...TEMPERATURES TUESDAY NIGHT WILL FALL TO NEAR 30
  DEGREES. FREEZING TEMPERATURES ARE EXPECTED FOR 2 TO 3 HOURS.

* IMPACTS...SOME TREE DAMAGE MAY OCCUR WITH WIND GUSTS OF 40 
  MPH. TAKE PRECAUTIONS TO SECURE LOOSE OR LIGHTWEIGHT OUTDOOR 
  ITEMS. IN ADDITION...DRIVERS OF VANS...CAMPERS...TRAILERS...
  AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER 
  OF THESE HIGH WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR
AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS...
PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS
ISSUED.

&&

$$

FLZ035-036-040-260200-
/O.NEW.KJAX.FZ.A.0006.130327T0900Z-130327T1200Z/
/O.CON.KJAX.LW.Y.0014.000000T0000Z-130326T0000Z/
GILCHRIST-ALACHUA-MARION-
INCLUDING THE CITIES OF...TRENTON...GAINESVILLE...OCALA
159 PM EDT MON MAR 25 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

* WINDS...WEST TO NORTHWEST 15 TO 20 MPH. GUSTS AROUND 35 MPH.

* TEMPERATURE...TEMPERATURES TUESDAY NIGHT WILL FALL TO NEAR 30
  DEGREES. FREEZING TEMPERATURES ARE EXPECTED FOR 2 TO 3 HOURS.

* IMPACTS...SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING 
  OVER AREA LAKES...RIVERS AND WATERWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. BOATERS IN THE
ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN
WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA
CAUTION WHEN TRAVELING AS WELL.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR
AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS...
PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS
ISSUED.

&&

$$

FLZ023>025-GAZ132>136-149>154-163>166-260000-
/O.CON.KJAX.WI.Y.0005.000000T0000Z-130326T0000Z/
BAKER-NASSAU-DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-
WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...MACCLENNY...FERNANDINA BEACH...
JACKSONVILLE...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...
PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...
HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS
159 PM EDT MON MAR 25 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS...WEST WINDS 20 TO 25 MPH. GUSTS AROUND 40 MPH.

* IMPACTS...SOME TREE DAMAGE MAY OCCUR WITH WIND GUSTS OF 40 
  MPH. TAKE PRECAUTIONS TO SECURE LOOSE OR LIGHTWEIGHT OUTDOOR 
  ITEMS. IN ADDITION...DRIVERS OF VANS...CAMPERS...TRAILERS...
  AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER 
  OF THESE HIGH WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

&&

$$

FLZ030>033-037-038-260000-
/O.CON.KJAX.LW.Y.0014.000000T0000Z-130326T0000Z/
UNION-BRADFORD-CLAY-ST JOHNS-PUTNAM-FLAGLER-
INCLUDING THE CITIES OF...LAKE BUTLER...STARKE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST
159 PM EDT MON MAR 25 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...WEST TO NORTHWEST 15 TO 20 MPH. GUSTS AROUND 35 MPH.

* IMPACTS...SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING 
  OVER AREA LAKES...RIVERS AND WATERWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. BOATERS IN THE
ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN
WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA
CAUTION WHEN TRAVELING AS WELL.

&&

$$
741 
WWUS72 KJAX 260018
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
818 PM EDT MON MAR 25 2013

FLZ020>022-GAZ162-270200-
/O.EXP.KJAX.WI.Y.0005.000000T0000Z-130326T0000Z/
/O.CON.KJAX.FZ.A.0006.130327T0900Z-130327T1200Z/
HAMILTON-SUWANNEE-COLUMBIA-ECHOLS-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
STATENVILLE
818 PM EDT MON MAR 25 2013

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...
...WIND ADVISORY HAS EXPIRED...

* TEMPERATURE...TEMPERATURES TUESDAY NIGHT WILL FALL TO NEAR 30
  DEGREES. FREEZING TEMPERATURES ARE EXPECTED FOR 2 TO 3 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR
AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS...
PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS
ISSUED.

&&

$$

FLZ035-036-040-270200-
/O.EXP.KJAX.LW.Y.0014.000000T0000Z-130326T0000Z/
/O.CON.KJAX.FZ.A.0006.130327T0900Z-130327T1200Z/
GILCHRIST-ALACHUA-MARION-
INCLUDING THE CITIES OF...TRENTON...GAINESVILLE...OCALA
818 PM EDT MON MAR 25 2013

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...
...LAKE WIND ADVISORY HAS EXPIRED...

* TEMPERATURE...TEMPERATURES TUESDAY NIGHT WILL FALL TO NEAR 30
  DEGREES. FREEZING TEMPERATURES ARE EXPECTED FOR 2 TO 3 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR
AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS...
PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS
ISSUED.

&&

$$

FLZ023>025-GAZ132>136-149>154-163>166-260130-
/O.EXP.KJAX.WI.Y.0005.000000T0000Z-130326T0000Z/
BAKER-NASSAU-DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-
WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...MACCLENNY...FERNANDINA BEACH...
JACKSONVILLE...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...
PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...
HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS
818 PM EDT MON MAR 25 2013

...WIND ADVISORY HAS EXPIRED...

$$

FLZ030>033-037-038-260130-
/O.EXP.KJAX.LW.Y.0014.000000T0000Z-130326T0000Z/
UNION-BRADFORD-CLAY-ST JOHNS-PUTNAM-FLAGLER-
INCLUDING THE CITIES OF...LAKE BUTLER...STARKE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST
818 PM EDT MON MAR 25 2013

...LAKE WIND ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Mar 25, 3:51 AM EDT, 8 minutes earlier.

Area forecast discussion, Mar 25, 3:51 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
351 AM EDT MON MAR 25 2013

...VERY COOL AND DRY THIS WEEK...
...NEAR RECORD LOWS POSSIBLE TUE AND WED MORNINGS...

.SYNOPSIS...COLD FRONT IS DEPARTING THE AREA AND WILL SET THE STAGE
FOR A COOL AND DRY WEEK AHEAD...WITH SFC HIGH PRES SLOWLY BUILDING
IN FROM THE W THROUGH MID WEEK.

.SHORT TERM...
TODAY...BROAD MID-UPPER LEVEL TROUGHING PREVAILS ACROSS THE ERN
CONUS WITH ADDITIONAL SHORTWAVE TROUGHS POISED OVER THE CENTRAL
CONUS READY TO SHIFT COOLER AIR SWD OVER THE SE STATES. SUNNY BUT
SIGNIFICANTLY COOLER TODAY WITH TEMPS ONLY NEAR 60 ACROSS THE N
ZONES AND MID 60S S ZONES. A 3-4 MB PRESSURE GRADIENT SUPPORTS WINDS
OF 15-25 MPH IN THE AREA WITH GUSTS OF 30-40 MPH BASED ON STRONG
NWLY 925-850 MB WINDS. CONFIDENCE IS HIGHER ON STRONGEST WINDS
OVER THE N HALF OF OUR AREA AND HAVE GONE WITH A WIND ADVY FOR
LOCATIONS NEAR AND N OF I-10. FURTHER S...MORE LAKE WIND-LIKE
CRITERIA WITH GUSTS OF ABOUT 30-35 MPH...THOUGH STILL CANNOT
DISCOUNT ISOLATED 40 MPH POSSIBLE THERE.

TONIGHT...SEEING HOW SFC HIGH PRES IS CENTERED MUCH FAR REMOVED FROM
OUR AREA TO THE W...THE WINDS WILL LIKELY REMAIN UP AROUND 12-18 MPH
EARLY IN THE EVENING BEFORE DROPPING OFF TO 5-10 MPH TOWARD EARLY
MORNING. WENT CLOSE TO GUIDANCE FOR LOWS IN THE LOWER TO MID 30S
(THINK WARMER SIDE OF GUIDANCE WILL VERIFY DUE TO WINDS). WIND
CHILLS OF ABOUT 25-30 ANTICIPATED TOWARD SUNRISE. CURRENT RECORD
LOWS: 32 IN JAX...34 IN AMG AND GNV.

TUESDAY...COLDEST DAY THIS WEEK WITH HIGHS IN THE UPPER 50S N TO
LOWER 60S S ZONES BUT AGAIN WITH MOSTLY SUNNY/SUNNY SKIES. WINDY
CONDITIONS ANTICIPATED ONCE AGAIN WITH SOUNDINGS SHOWING STEEP LAPSE
RATES ENABLING A GOOD MIXING PROFILE. WIND GUSTS CERTAINLY AROUND 30
MPH...WITH POSSIBILITY OF 35-40 MPH IN SPOTS.

TUESDAY NIGHT...DEEP LAYER TROUGHING IS ANTICIPATED TO MOVE OFFSHORE
DURING THIS TIME WITH DEEP-LAYER WIND FIELD TURNING NWLY...SLOWLY
BEGINNING THE TRANSITION TO A WARMING TREND THE REST OF THE WEEK.
HOWEVER...WINDS WILL DECREASE QUICKER OVERNIGHT AND MAY EVEN BE NEAR
CALM OVER WRN ZONES IN NE FL BY LATE. THIS SHOULD ENABLE A DECENT DROP
OFF IN TEMPS TO NEAR GUIDANCE LOWS IN THE LOWER 30S. SOME CHANCE NOW
OF A BRIEF FREEZE OVER ALACHUA...GILCHRIST...COLUMBIA AND SUWANNEE
COUNTIES. DURATION MAY BE NEAR OR BE JUST UNDER 2 HRS SO WILL NOT
RAISE A FREEZE WATCH AT THIS TIME. MAX RH VALUES ARE GENERALLY UNDER
85% SO ANY FROST LOOKS TO BE VERY PATCHY.

WED...TEMPS WILL MODERATE BUT STILL ABOUT 10-12 DEGS BELOW NORMAL.
HIGHS IN THE 60S EXPECTED DESPITE FULL SUN. LIGHTER NWLY WIND FLOW WITH
SFC HIGH PRES CENTERED NEAR MS/AL AREA SO NO WIND ADVY ANTICIPATED.
WED NIGHT...NOT AS COLD BUT WE ARE GOING WITH LOWS IN THE MID 30S AS
TEMPS FALL OFF RAPIDLY AFTER SUNSET. PATCHY FROST WILL BE POSSIBLE.

.LONG TERM...THU-SUN.
MODELS GENERALLY SHOW SFC HIGH PRES REMAINING NNW OF THE AREA THU AND
FRI THEN MOVING OFFSHORE DURING THE WEEKEND. WEAK SHORTWAVE ENERGY
IN NWLY FLOW ALOFT MAY BRING SCT-BKN CLOUDINESS FRI THROUGH
SUN...WITH A LOW POP CHANCE OVER SE GA POSSIBLE...ESPECIALLY
SAT NIGHT INTO SUN. CONFIDENCE IS LOW IN THE TEMP AND POP FCST AT
THIS TIME FRAME GIVEN GROWING DIFFERENCES IN MODELS SOLUTIONS BETWEEN
THE GFS AND ECMWF.  LATEST ECMWF SHOWS A LARGE PRECIP AREA
APPROACHING THE AREA FROM THE W ON SUN AND APPEARS TO BE AN OUTLIER.
USED MEX GUIDANCE TEMPS WITH HIGHS MODERATING FROM THE 60S TO NEAR
70 ON THU AND THEN LOWER TO MID 70S DURING THE WEEKEND. LOWS WILL
REMAIN CHILLY FRI MORNING MAINLY IN THE 40S...BUT APPROACH CLIMO
DURING THE WEEKEND.

&&

.AVIATION...
NO CEILINGS OR VISIBILITY RESTRICTIONS THE NEXT 24 HOURS. WINDS
WILL BE THE ONLY FACTOR WITH GUSTS UP TO AROUND 30 KNOTS AT ALL
AREA TERMINALS TODAY.

&&

.MARINE...
WINDS STILL ON TRACK TO INCREASE SIGNIFICANTLY EARLY THIS MORNING
FOLLOWING THE PASSAGE OF A COLD FRONT. SMALL CRAFT ADVISORY IN
PLACE FOR THE NEARSHORE TODAY...WITH A MENTION OF OCCASIONAL GUSTS
TO GALE FORCE. GALE WARNING IS IN EFFECT FOR THE OFFSHORE ZONES
DUE TO FREQUENT GUSTS TO 35 KNOTS. SEAS WILL BUILD TO 3 TO 5 FEET
NEARSHORE AND TO AS HIGH AS 6 TO 9 FEET OFFSHORE THIS EVENING. GALE
CONDITIONS SHOULD END BY LATE TONIGHT WITH SMALL CRAFT ADVISORY
CONDITIONS THEN EXPECTED THROUGH TUESDAY NIGHT. WINDS AND SEAS
WILL DECREASE ON WEDNESDAY AS HIGH PRESSURE BUILDS INTO THE AREA.

RIP CURRENTS: LOW RISK TODAY.

&&

.FIRE WEATHER...
VERY LOW HUMIDITIES WILL COMBINE WITH STRONG GUSTY WINDS TODAY AND
AGAIN TOMORROW TO CREATE ELEVATED FIRE DANGER CONDITIONS. RECENT
RAINFALL TOTALS ARE EXPECTED TO KEEP ERC VALUES BELOW RED FLAG
CRITERIA FOR MOST OF THE AREA. THE EXCEPTION WILL BE IN
MARION...PUTNAM...AND FLAGLER COUNTIES WHERE THE LOWEST RAINFALL
AMOUNTS WERE OBSERVED THE PAST COUPLE OF DAYS. WITH THIS IN
MIND...A RED FLAG WARNING HAS BEEN ISSUED FOR THESE 3 COUNTIES.
ANOTHER RED FLAG WILL LIKELY BE NEEDED FOR PORTIONS OF THE AREA
AGAIN ON TUESDAY AS DRY AND WINDY CONDITIONS CONTINUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  60  33  57  33 /   0   0   0   0
SSI  60  38  56  39 /   0   0   0   0
JAX  63  34  58  35 /   0   0   0   0
SGJ  65  38  58  38 /   0   0   0   0
GNV  65  34  60  33 /   0   0   0   0
OCF  67  35  60  33 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR BAKER-COLUMBIA-DUVAL-HAMILTON-NASSAU-SUWANNEE.

     LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR ALACHUA-BRADFORD-CLAY-FLAGLER-GILCHRIST-MARION-
     PUTNAM-ST JOHNS-UNION.

     RED FLAG WARNING FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
     FLAGLER-MARION-PUTNAM.

GA...WIND ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     GALE WARNING UNTIL 4 AM EDT TUESDAY FOR ALTAMAHA SOUND GA TO
     FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 9 PM EDT TUESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

SHASHY/SHULER/
Hazardous weather outlook, Mar 24, 11:00 PM EDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1100 PM EDT SUN MAR 24 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-251000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1100 PM EDT SUN MAR 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...REST OF TONIGHT...

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ADJACENT COASTAL WATERS
DUE TO STRONG WINDS. AFTER THE COLD FRONTAL PASSAGE TONIGHT...WEST
WINDS WILL INCREASE AND A GALE WARNING IS IN EFFECT FOR THE OFFSHORE
WATERS STARTING LATE TONIGHT THROUGH MONDAY NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A SMALL CRAFT ADVISORY AND GALE WARNING WILL BE IN EFFECT EARLY
IN THE WEEK.

OVER LAND AREAS...WINDY CONDITIONS ARE LIKELY ON MONDAY WITH GUSTS
NEAR 40 MPH POSSIBLE AND WIND ADVISORIES MAY BE NEEDED.

A LIGHT FREEZE IS POSSIBLE IN NORMALLY COLDER INLAND LOCALES
INCLUDING THE SUWANNEE RIVER VALLEY WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ARS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 9:03 PM EDTSpecial Weather StatementJAXBrantley27 min
Mar 24, 9:23 PM EDTSpecial Weather StatementJAXBrantley, Glynn37 min
Mar 25, 1:59 PM EDTFreeze WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more24 hr
Mar 25, 3:59 AM EDTLake Wind AdvisoryJAXBradford, Flagler, Gilchrist, Union16 hr
Mar 25, 5:00 AM EDTRed Flag WarningJAXFlagler14 hr

Nearby

Wind Advisories in Georgia, 2013Wind Advisories in Florida, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.